# SDR YENA2025022100178

- Difficulty date: February 18, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 3,382 hours, 503 cycles
- Engine: Iae PW1133GAJM
- Engine time: 3,382 hours, 503 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS)TAXIING TO RUNWAY ON 1 ENG SHORTLY AFTER RAMP DEPARTURE #1 ENG FAIL - ENG 1 SHUTDOWN ON ITS OWN - FOLLOWED ECAM AND RELIGHT ENGINE - MCC ADVISED RETURN TO GATE.'; REF LOG PAGES 4188008 THRU- 4188017 . ENG 1 BSI , ENG 1 BLEED CHK, ENG 1 HP RUN, ENG 1 ACCEL DECEL TET, IP VALVE INSPECTION ALL PERFORMED WITH NO FINDING ENGINE IS OKAY FOR SVC. HOWEVER  DUE TO COMPANY CONVENIENCE ENG 1 REPLACEMENT PERFORMED REF LOG PAGE 4188020 (#1 ENG REPLACED ON WO #1393861.) FOR ENGINE REPLACEMENT.  OSD: 02/21/2025
